# SDR UPS05443926

- Difficulty date: February 11, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING REAR SPAR UPPER SPLICE FITTING AT BS 1241 HOLE NR 6 FOUND CRACKED AT SPLICE FITTING APPROX 0.040 INCH.  HOLE REWORKED PER BSB 747-57A2314.
